# SDR DALA2019111536729

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 58,074 hours, 24,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 1356526) DURING INSPECTION FOUND EMERGENCY EXIT SIGNS INOPERATIVE. REINSTALLED LENSE COVER. OK FOR SVC.
